# SDR SIMA20161129004

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 32,783 hours, 28,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP BETWEEN SEAT ROW 14 AND ROW 16 HAS A BROKEN CONNECTOR. REMOVED AND REPLACED EMERGENCY FLOOR STRIP BETWEEN SEAT ROW 14 AND ROW IAW AMM 33-50-12
